# SDR AALA202208183752

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 51,214 hours, 35,677 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 57,159 hours, 27,791 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 38,000 FEET, RIGHT ENGINE OIL QUANTITY BEGAN RAPIDLY FALLING.OBSERVED SLOW INCREASE IN OIL TEMPERATURE AND FLUCTUATION IN OIL PRESSURE, ECAM "ENG #2 1 OF 2 OIL LO PR" DISPLAYED. CREW REDUCED ENGINE TO IDLE THEN SHUTDOWN ENGINE IN FLIGHT.  OIL QUANTITY DECREASED TO ZERO AFTER SHUT-DOWN OF #2 ENGINE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SFO WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND OIL ALL OF THE #2 ENGINE AND THE UPPER B NUT ON THE OIL TRANSMITTER LOOSE. TIGHTENED B NUT ON OIL TRANSMITTER, SERVICED ENGINE OIL TO FULL AND RAN ENGINE AT GROUND IDLE FOE 5 MINUTES. NO LEAK NOTED PER AMM 79-33-15.
